Header

UZH-Logo

Maintenance Infos

Hyperbolicity, CAT(-1)-spaces and the Ptolemy inequality


Foertsch, T; Schroeder, Viktor (2011). Hyperbolicity, CAT(-1)-spaces and the Ptolemy inequality. Mathematische Annalen, 350(2):339-356.

Abstract

Using a four points inequality for the boundary of CAT(-1)-spaces we study the relation between Gromov hyperbolic spaces and CAT(-1)-spaces.

Abstract

Using a four points inequality for the boundary of CAT(-1)-spaces we study the relation between Gromov hyperbolic spaces and CAT(-1)-spaces.

Statistics

Citations

Dimensions.ai Metrics
23 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

107 downloads since deposited on 08 Jan 2012
21 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2011
Deposited On:08 Jan 2012 18:44
Last Modified:30 Jul 2020 02:37
Publisher:Springer
ISSN:0025-5831
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00208-010-0560-0
Related URLs:http://arxiv.org/abs/math/0605418

Download

Green Open Access

Download PDF  'Hyperbolicity, CAT(-1)-spaces and the Ptolemy inequality'.
Preview
Content: Accepted Version
Filetype: PDF (Version 2)
Size: 223kB
Download PDF  'Hyperbolicity, CAT(-1)-spaces and the Ptolemy inequality'.
Preview
Filetype: PDF (Version 1)
Size: 187kB